# SDR 2021FA0000344

- Difficulty date: November 21, 2021
- Submitted: November 30, 2021
- Operation: General aviation
- Aircraft: N2738B
- Make and model: Cessna 310R
- Aircraft serial: 310R1828
- Aircraft time: 15,862 hours, 15,000 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 504100111
- Part serial: UKN
- Condition: Broken
- Location: Zone 700
- Part time: 15,862 hours, 15,000 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR COLLAPSE ON LANDING.  DOWNLOCK BELLCRANK, PN 5041001-11, WAS FOUND TO BE BROKEN.
